Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the local behavior of the rational Tschebyscheff operator


Author: Helmut Werner
Journal: Bull. Amer. Math. Soc. 70 (1964), 554-555
DOI: https://doi.org/10.1090/S0002-9904-1964-11198-8
MathSciNet review: 0168977
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. W. Cheney and H. L. Loeb, Generalized rational approximations. I, Report of the Aerospace Corp., Los Angeles, Calif., 1963. MR 178288
  • 2. H. J. Maehly and Ch. Witzgall, Tschebyscheff-Approximationen in kleinen Intervallen. II, Numer. Math. 2 (1960), 293-307. MR 126107
  • 3. H. Werner, Tschebyscheff-Approximation im Bereich der rationalen Funktionen bei Vorliegen einer guten Ausgangsnäherung, Arch. Rational Mech. Anal. 10 (1962), 205-219. MR 144448
  • 4. H. Werner, Die konstruktive Ermittlung der Tschebyscheff-Approximierenden im Bereich der rationalen Funktionen, Arch. Rational Mech. Anal. 11 (1962), 368-384. MR 145250
  • 5. H. Werner, Rationale Tschebyscheff-Approximation, Eigenwerttheorie und Differenzenrechnung, Arch. Rational Mech. Anal. 13 (1963), 330-347. MR 154025


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11198-8

American Mathematical Society